# SDR AALA20000308

- Difficulty date: February 21, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N1470K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11506
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Lt Fairing
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, LEFT FAIRING EMERGENCY LIGHT HANGING BY WIRE.  RESECURED LIGHT SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
